# SDR HEEA0014101

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500PH
- Make and model: Beech 200BEECH
- Aircraft serial: BL29
- System (JASC): 3441 · Inertial Guidance System
- Part: Processor Unit
- Part number: 6222898012
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RNAV PROCESSOR UNIT HAS SOME SEGMENTS THAT ARE INOPERATIVE.
